MathSciNet Relay Station
MathSciNet bibliographic data
MR1254133 (95c:14020) 14G40 (11G35 14G05)
Zhang, Shouwu Positive line bundles on arithmetic varieties. J. Amer. Math. Soc. 8 (1995), no. 1, 187–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement